ijaers social
facebook
twitter
Blogger
google plus

International Journal of Advanced
Engineering, Management and Science

ijaems google ijaems academia ijaems pbn nauka gov JournalToc Scilit logo neliti neliti microsoft academic search Tyndale Library WorldCat indiana Library WorldCat aalborg university Library J-Gate academickeys ijaems rootindexing ijaems reddit ijaems research bib ijaems slideshare ijaers digg ijaems tumblr ijaems plurk ijaems I2OR ijaems ASI ijaems bibsonomy

Sample Design of the Interview about Gender Equality
( Vol-4,Issue-11,November 2018 )

Author(s):

José Juan Quiroz Ordoñez

Keywords:

Interview, Gender Equality.

Abstract:

To determine the size of the students and academics population sample related to gender equality in the institutes and branches.

ijaers doi crossrefDOI:

10.22161/ijaems.4.11.4

Cite This Article:
Show All (MLA | APA | Chicago | Harvard | IEEE | Bibtex)
Paper Statistics:
  • Total View : 212
  • Downloads : 233
  • Page No: 762-768
Share:
References:

[1] Arya, J. & Lardner, R. (2009). Mathematics Applied to administration and economics. U.S. Prentice Hall.
[2] Collazo, A. (2010). Notes on the simplex method of linear programming. Puerto Rico: Universityof Puerto Rico.
[3] Cortés, J., Romero, J., Rosselló, M. & Villanueva, R. (2010). The non-linear model of logistic growth: study and solution. Spain: Polytechnic University of Valencia.
[4] Garcia, J. &Maheut, J. (2015). Modeling and Resolution of Problems of Industrial Organizatiaon through Linear Mathematical Programming (Models and Methods of Investigation of Operations, Procedures to Think). Spain: Polytechnic University of Spain.
[5] May, R.M. (1973). Stability and complexity in model ecosystems. Princeton Landmarks in Biology edn. Princeton University Press, Princeton. McCann, K.S. (2000). The diversity-stability debate. Nature, 405, 228–233.
[6] Medina, A. y Ovejero, J. (2011). Newton's laws and their applications. Spain: University of Salamanca.
[7] Ríos, S. (1995). Modeling Spain: Editorial alliance.
[8] Rodríguez, J. (2010). Mathematical models. Spain: Open University of Catalonia.